# SDR FDEA202404070465

- Difficulty date: April 7, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00087566N00415 AIRCRAFT REPAIR ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON M/D SEAT   TRACK BTW FR77 TO FR80/82, Y0 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM53-10-16-201, PARA.4, PAGE 203~206, FIG.201A, THE REPAIR IS CATEGORY A AND   CLASSIFIED AS MAJOR PER GMM6-2-100. "MAJOR REPAIR"
